American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Marius Junge and Quanhua Xu. Noncommutative maximal ergodic theorems. J. Amer. Math. Soc. 20 (2007) 385-439. MR 2276775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Don Hadwin. A noncommutative moment problem. Proc. Amer. Math. Soc. 129 (2001) 1785-1791. MR 1814111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Narcisse Randrianantoanina. Compact range property and operators on $\boldsymbol C^{\boldsymbol*}$-algebras. Proc. Amer. Math. Soc. 129 (2001) 865-871. MR 1802004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hari Bercovici and Vittorino Pata. A free analogue of Hincin's characterization of infinite divisibility. Proc. Amer. Math. Soc. 128 (2000) 1011-1015. MR 1636930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tony Falcone and Masamichi Takesaki. Operator valued weights without structure theory. Trans. Amer. Math. Soc. 351 (1999) 323-341. MR 1443873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Hamhalter. Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 131-137. MR 1610905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marius B. Stefan. The primality of subfactors of finite index in the interpolated free group factors. Proc. Amer. Math. Soc. 126 (1998) 2299-2307. MR 1443410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roland Speicher. Combinatorial theory of the free product with amalgamation and operator-valued free probability theory. Memoirs of the AMS 132 (1998) MR 1407898.
Book volume table of contents   

[10] P. G. Dodds, T. K. Dodds and F. A. Sukochev. Lifting of Kadec-Klee properties to symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 125 (1997) 1457-1467. MR 1371122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Marsalli. Noncommutative $H^2$ spaces. Proc. Amer. Math. Soc. 125 (1997) 779-784. MR 1350954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. A. Sukochev. Non-isomorphism of $L_p$-spaces associated with finite and infinite von Neumann algebras . Proc. Amer. Math. Soc. 124 (1996) 1517-1527. MR 1317053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. J. Bunce and J. Hamhalter. Countably additive homomorphisms between von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 3437-3441. MR 1285978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vittorino Pata. L\'evy type characterization of stable laws for free random variables . Trans. Amer. Math. Soc. 347 (1995) 2457-2472. MR 1311913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. J. Bunce and J. Hamhalter. Traces and subadditive measures on projections in ${\rm JBW}$-algebras and von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 157-160. MR 1223512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paolo De Lucia and Pedro Morales. Noncommutative decomposition theorems in Riesz spaces . Proc. Amer. Math. Soc. 120 (1994) 193-202. MR 1203982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter. Noncommutative K\"othe duality . Trans. Amer. Math. Soc. 339 (1993) 717-750. MR 1113694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter G. Dodds and Theresa K.-Y. Dodds. On a singular value inequality of Ky Fan and Hoffman . Proc. Amer. Math. Soc. 117 (1993) 115-124. MR 1105039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. J. Bunce and J. D. Maitland Wright. The Mackey-Gleason problem . Bull. Amer. Math. Soc. 26 (1992) 288-293. MR 1121569.
Abstract, references, and article information   
View Article: PDF

[22] Quan Hua Xu. Radon-Nikod\'ym property in symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 115 (1992) 329-335. MR 1081097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jonathan Arazy and Yaakov Friedman. Contractive projections in $C_p$. Memoirs of the AMS 95 (1992) MR 1086564.
Book volume table of contents   

[24] Hideki Kosaki. A remark on Sakai's quadratic Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 116 (1992) 783-786. MR 1099341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anatolij Dvurečenskij. Finitely additive Gleason measures . Proc. Amer. Math. Soc. 115 (1992) 191-198. MR 1072335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hideki Kosaki. An inequality of Araki-Lieb-Thirring (von Neumann algebra case) . Proc. Amer. Math. Soc. 114 (1992) 477-481. MR 1065951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Fumio Hiai and Yoshihiro Nakamura. Closed convex hulls of unitary orbits in von Neumann algebras . Trans. Amer. Math. Soc. 323 (1991) 1-38. MR 984856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ewa Hensz. The Ces\`aro means and strong laws of large numbers for orthogonal sequences in von Neumann algebras . Proc. Amer. Math. Soc. 110 (1990) 939-945. MR 1028285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chris Barnett and Ivan F. Wilde. Random times and time projections . Proc. Amer. Math. Soc. 110 (1990) 425-440. MR 1021894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lothar M. Schmitt. A remark on Radon-Nikod\'ym properties of ordered Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 938-940. MR 957266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2